# SDR IPXA2M73333

- Difficulty date: April 17, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING FIXED L/E COMPT BEADED DOUBLER CRACKED JUST INBD OF FUEL PANEL.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS610-616 IAW SRM 57-40-02, REPAIR 9, FIG 203 & EO MD11-5730-42916-D.
